MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 MBT REV TIBIAL VIEW PLT SZ3; KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS

DEPUY ORTHOPAEDICS, INC. 1818910 MBT REV TIBIAL VIEW PLT SZ3; KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS
Catalog Number 217865130
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
T was reported that while retrieving the sizing plate off of the tibia, the plate was found to be broken in half.All pieces were retrieved.Well using the spiked handle to take out the plastic pieces for the argument.The speak piece became lodged in the plastic.The plastic container in the small sharp portion was thrown in the trashcan.The handle was being returned.No surgical delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint (b)(4).Investigation summary: examination of the returned view plate confirmed the reported event the device has broken into two pieces.The noted damage is consistent with device use from normal use and servicing and the investigation did not establish a need for corrective action.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT REV TIBIAL VIEW PLT SZ3
Common Device Name
KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8785172
Report Number1818910-2019-98173
Device Sequence Number2360033
Product Code LXH
UDI-Device Identifier10603295096672
UDI-Public10603295096672
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217865130
Device Lot NumberSO2001684
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2019
Initial Date Received by Manufacturer 06/21/2019
Supplement Date Received by Manufacturer08/01/2019
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR